# SDR UHLA201510200766

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 31,703 hours, 19,626 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Pinched
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTED FLAPPING NOISE DURING CRUISE FROM R2 DOOR.  INSPECTED R2 DOOR, FOUND SEAL PINCHED ON INTERIOR TOP FLAPPER PANEL.  ADJUSTED SEAL REF AMM 52-12-00.  OPS CHECK GOOD.
